# SDR 225922

- Difficulty date: December 29, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 035
- Aircraft time: 37,926 hours, 43,820 cycles
- Engine: Ge CT75A2
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Panel
- Condition: Inoperative
- Location: Mlg Selector
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG, GREEN GEAR LIGHT INOP.  WILL NOT TEST, CHANGED BULBS STILL NO FIX, LANDED PER QRH.  INSPECTED AND FOUND LANDING GEAR HANDLE CONTROL PANEL TO BE INOP.  REMOVED AND REPLACED LANDING GEAR HANDLE CONTROL PANEL IAW SAAB AMM 32-31-05-2, OPS CHECK AND GEAR SWINGS GOOD, IAW SAAB AMM 32-30-00-5, NO DEFECTS NOTED.
